Items where Author is "Novikov, Vladimir"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Huard, Benoit and Novikov, Vladimir (2013) On Classification of Integrable Davey-Stewartson Type Equations. Journal of Physics A: Mathematical and General, 46 (27). pp. 275-202. ISSN 1751-8121

Ferapontov, Eugene, Moro, Antonio and Novikov, Vladimir (2009) Integrable equations in 2 + 1 dimensions: deformations of dispersionless limits. Journal of Physics A: Mathematical and Theoretical, 42 (34). p. 345205. ISSN 1751-8113

This list was generated on Thu Aug 13 03:30:07 2020 UTC.